MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2006.On (b)(6) 2017, it was noted there was a perforation.The filter was noted to be tilted.No further patient complications were reported.
 
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2006.On(b)(6) 2017, it was noted there was a perforation.The filter was noted to be tilted.No further patient complications were reported.It was further reported that the patient present with a pulmonary embolism, inability to anticoagulated.Vascular access was obtained via the right internal jugular vein, where a guidewire was also passed.A 10fr sheath was placed over the wire and the wire was removed and exchanged for a 0.035 guidewire.The greenfield filter was advanced through the dilator and through the right atrium into the ivc infrarenal position.A 12.5 fr dilator wire was placed over the wire, followed by the dilator and sheath from the delivery system.The sheath was placed at the l1 vertebral body, the dilator was removed.The ivc was measured at 15mm in diameter.At this point the dilator and wire was placed through the sheath, the sheath was then advanced, and the dilator was removed over the wire.The greenfield filter and its delivery system were then placed and positioned over the l2-3 vertebral bodies.The sheath was then pulled back and the filter was deployed without difficulty.There was minimal tilt over the wire.The wire was then pulled back and the delivery system was then extracted with the wire in place.A triple lumen central line was then placed over the wire and was sutured in place.Sterile dressing was then applied.The patient tolerated the procedure well.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9834549
Report Number2134265-2020-03210
Device Sequence Number1212840
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2008
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0007798116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR